|
Volumn 7, Issue 9, 1997, Pages 1071-1096
|
A New Construction for Scalar Wave Equations in Jnhomogeneous Media
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL METHODS;
DIFFRACTION;
NONLINEAR EQUATIONS;
PARTIAL DIFFERENTIAL EQUATIONS;
SCATTERING;
DISCRETE HUYGEN'S PRINCIPLE;
KLEIN GORDON EQUATION;
SCALAR WAVE EQUATIONS;
SCHRODINGER EQUATION;
WAVE TRANSMISSION;
|
EID: 0031232917
PISSN: 11554312
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (12)
|
References (21)
|